Worst of Both Worlds

symptoms persist despite gross, sedating meds

 

Hi. Sorry to contribute such a downer of a 6-word status report today.

What I’ve been going through this week is pretty much the worst of both worlds.

Getting back on the meds has resulted in massive sedation (I slept from Tuesday noon to Thursday night – not just laying in bed, actually knocked out!), yet the stuff is not yet at sufficient levels in my system to keep me from having symptoms.

Around this time last week, I was on a kind of a high – writing like mad and reading and having a good time despite symptoms. Now, I feel like I can barely string six words together. Mood and energy-level have a lot to do with how well I cope. Off the meds, I can roll with the punches as long as I stay busy. Being sedated, I am just a punching bag.

I can only hope that by the time next Saturday rolls around, my symptoms will be under control, and I will have adjusted somewhat to the sedating effects of the meds.

6wsbutton

Advertisements

9 comments

  1. My most recent career (ie past, no longer present) caused me to interact (& hopefully help) many individuals in the same boat you’ve described in recent weeks. I can only tell you that I sincerely hope that things will improve for you. They can & often do. (You probably already know this.) Hang in there.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s